# SDR WAI2007F00001

- Difficulty date: March 6, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N403WY
- Make and model: Cndair CL6001A11
- Aircraft serial: 1059
- Engine: Lyc ALF502*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412086
- Condition: Shorted
- Location: Lt Nacelle
- Part time: 8,054 hours, 4,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED LT ENGINE FIRE DETECTION FAIL LIGHT CAME ON JUST PRIOR TO ROTATION, THEN FIRE LIGHT CAME ON JUST PRIOR TO ROTATION, THEN FIRE WARNING CAME ON AT 1,500 FT DURING CLIMB.  STAYED ON AFTER DISCHARGING BOTH FIRE BOTTLES. RETURNED TO BASE AFTER LANDING, APPEARED TO BE NO FIRE. FOUND LT ENGINE PYLON FIRE LOOP BAD AND LT ENGINE CORE FIRE LOOP BAD.  REPLACED IAW MM.  PERFORMED FIRE DETECTION SYSTEM OPS CHECK, NO DEFECTS NOTED.  (K)
